# SDR 98FDEA00053

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0682, WORK CARD NR 72C237-02, BS 1070, RBL 60 TO LBL 24, LOWER FWD FLANGE CORRODED OF FLOORBEAM.  CUT OUT CORROSION DAMAGE.  INSTALLED FLOORBEAM REPAIR DOUBLER PER SRM 53-10-8.
